# SDR AALA201707119002

- Difficulty date: June 18, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,061 hours, 23,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT DOOR SILL PLATE AT Y1300 BETWEEN FRAMES 66 AND 68. REPLACED THE DOOR SILL IAW SRM 51-72-11.
